MathSciNet Relay Station
MathSciNet bibliographic data
MR2259770 35K57 (35C10)
Tan, Yue; Xu, Hang; Liao, Shi-Jun Explicit series solution of travelling waves with a front of Fisher equation. Chaos Solitons Fractals 31 (2007), no. 2, 462–472.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement